Publication detail

Holomorphically projective mappings of (pseudo-) Kähler manifolds preserve the class of differentiability

HINTERLEITNER, I.

Original Title

Holomorphically projective mappings of (pseudo-) Kähler manifolds preserve the class of differentiability

English Title

Holomorphically projective mappings of (pseudo-) Kähler manifolds preserve the class of differentiability

Type

journal article in Web of Science

Language

en

Original Abstract

In this paper we study fundamental equations of holomorphically projective mappings of (pseudo-) Kähler manifolds with respect to the smoothness class of metrics. We show that holomorphically projective mappings preserve the smoothness class of metrics.

English abstract

In this paper we study fundamental equations of holomorphically projective mappings of (pseudo-) Kähler manifolds with respect to the smoothness class of metrics. We show that holomorphically projective mappings preserve the smoothness class of metrics.

Keywords

holomorphically projective mappings, smoothness class, Kähler manifold, (pseudo-) Kähler manifold

Released

14.12.2016

Publisher

Faculty of Sciences and Mathematics, University of Niš

Location

Srbsko

Pages from

3115

Pages to

3122

Pages count

8

BibTex


@article{BUT121032,
  author="Irena {Hinterleitner}",
  title="Holomorphically projective mappings of (pseudo-) Kähler manifolds preserve the class of differentiability",
  annote="In this paper we study fundamental equations  of holomorphically projective mappings of (pseudo-) Kähler manifolds  with respect to the smoothness class of metrics.
 We show that holomorphically projective mappings preserve the smoothness class of metrics.",
  address="Faculty of Sciences and Mathematics, University of Niš",
  chapter="121032",
  doi="10.2298/FIL1611115H",
  howpublished="print",
  institution="Faculty of Sciences and Mathematics, University of Niš",
  number="11",
  volume="30",
  year="2016",
  month="december",
  pages="3115--3122",
  publisher="Faculty of Sciences and Mathematics, University of Niš",
  type="journal article in Web of Science"
}